Open Access
Translator Disclaimer
2014 Singular Bohr–Sommerfeld conditions for 1D Toeplitz operators: hyperbolic case
Yohann Le Floch
Anal. PDE 7(7): 1595-1637 (2014). DOI: 10.2140/apde.2014.7.1595

Abstract

We state the Bohr–Sommerfeld conditions around a singular value of hyperbolic type of the principal symbol of a selfadjoint semiclassical Toeplitz operator on a compact connected Riemann surface. These conditions allow the description of the spectrum of the operator in a fixed-size neighborhood of the singularity. We provide numerical computations for three examples, each associated with a different topology.

Citation

Download Citation

Yohann Le Floch. "Singular Bohr–Sommerfeld conditions for 1D Toeplitz operators: hyperbolic case." Anal. PDE 7 (7) 1595 - 1637, 2014. https://doi.org/10.2140/apde.2014.7.1595

Information

Received: 23 September 2013; Revised: 7 July 2014; Accepted: 19 August 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1304.47039
MathSciNet: MR3293445
Digital Object Identifier: 10.2140/apde.2014.7.1595

Subjects:
Primary: 58J50
Secondary: 35P20 , 53D50 , 81S10

Keywords: semiclassical analysis , Spectral theory , Toeplitz operators

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.7 • No. 7 • 2014
MSP
Back to Top